Iterative Algorithms for Symmetric Positive Semidefinite Solutions of the Lyapunov Matrix Equations
It is well-known that the stability of a first-order autonomous system can be determined by testing the symmetric positive definite solutions of associated Lyapunov matrix equations. However, the research on the constrained solutions of the Lyapunov matrix equations is quite few. In this paper, we p...
Gespeichert in:
Veröffentlicht in: | Mathematical problems in engineering 2020, Vol.2020 (2020), p.1-10 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
container_end_page | 10 |
---|---|
container_issue | 2020 |
container_start_page | 1 |
container_title | Mathematical problems in engineering |
container_volume | 2020 |
creator | Sun, Min Liu, Jing |
description | It is well-known that the stability of a first-order autonomous system can be determined by testing the symmetric positive definite solutions of associated Lyapunov matrix equations. However, the research on the constrained solutions of the Lyapunov matrix equations is quite few. In this paper, we present three iterative algorithms for symmetric positive semidefinite solutions of the Lyapunov matrix equations. The first and second iterative algorithms are based on the relaxed proximal point algorithm (RPPA) and the Peaceman–Rachford splitting method (PRSM), respectively, and their global convergence can be ensured by corresponding results in the literature. The third iterative algorithm is based on the famous alternating direction method of multipliers (ADMM), and its convergence is subsequently discussed in detail. Finally, numerical simulation results illustrate the effectiveness of the proposed iterative algorithms. |
doi_str_mv | 10.1155/2020/6968402 |
format | Article |
fullrecord | <record><control><sourceid>proquest_cross</sourceid><recordid>TN_cdi_proquest_journals_2361799746</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><sourcerecordid>2361799746</sourcerecordid><originalsourceid>FETCH-LOGICAL-c360t-ec3bd06ef66e8f9fc11360bfd5f861290dfa37fd2f0bbd02f622ae17b36911e73</originalsourceid><addsrcrecordid>eNqF0M9LwzAUB_AgCs7pzbMEPGpdXtKm7XGMqYOJwhS8lbRNXMbabEk63X9v9gM8esrL4_Pegy9C10AeAJJkQAklA57zLCb0BPUg4SxKIE5PQ01oHAFln-fowrkFIRQSyHqomnhphdcbiYfLL2O1nzcOK2PxbNs00ltd4Tfj9F7MZKNrqXSrffiYZee1aR02Cvu5xNOtWHWt2eAXEcZ-8HjdiT24RGdKLJ28Or599PE4fh89R9PXp8loOI0qxomPZMXKmnCpOJeZylUFEPqlqhOVcaA5qZVgqaqpImWAVHFKhYS0ZDwHkCnro9vD3pU16046XyxMZ9twsqCMQ5rnacyDuj-oyhrnrFTFyupG2G0BpNjFWOxiLI4xBn534HPd1uJb_6dvDloGI5X40xCO5zH7Bb9YfbE</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>2361799746</pqid></control><display><type>article</type><title>Iterative Algorithms for Symmetric Positive Semidefinite Solutions of the Lyapunov Matrix Equations</title><source>Wiley Online Library Open Access</source><source>EZB-FREE-00999 freely available EZB journals</source><source>Alma/SFX Local Collection</source><creator>Sun, Min ; Liu, Jing</creator><contributor>Sadarangani, Kishin ; Kishin Sadarangani</contributor><creatorcontrib>Sun, Min ; Liu, Jing ; Sadarangani, Kishin ; Kishin Sadarangani</creatorcontrib><description>It is well-known that the stability of a first-order autonomous system can be determined by testing the symmetric positive definite solutions of associated Lyapunov matrix equations. However, the research on the constrained solutions of the Lyapunov matrix equations is quite few. In this paper, we present three iterative algorithms for symmetric positive semidefinite solutions of the Lyapunov matrix equations. The first and second iterative algorithms are based on the relaxed proximal point algorithm (RPPA) and the Peaceman–Rachford splitting method (PRSM), respectively, and their global convergence can be ensured by corresponding results in the literature. The third iterative algorithm is based on the famous alternating direction method of multipliers (ADMM), and its convergence is subsequently discussed in detail. Finally, numerical simulation results illustrate the effectiveness of the proposed iterative algorithms.</description><identifier>ISSN: 1024-123X</identifier><identifier>EISSN: 1563-5147</identifier><identifier>DOI: 10.1155/2020/6968402</identifier><language>eng</language><publisher>Cairo, Egypt: Hindawi Publishing Corporation</publisher><subject>Algorithms ; Computer simulation ; Control theory ; Convergence ; Convex analysis ; Engineering ; Iterative algorithms ; Iterative methods ; Matrix methods ; Methods ; Numerical analysis ; Optimization ; Parameter estimation ; System theory</subject><ispartof>Mathematical problems in engineering, 2020, Vol.2020 (2020), p.1-10</ispartof><rights>Copyright © 2020 Min Sun and Jing Liu.</rights><rights>Copyright © 2020 Min Sun and Jing Liu. This is an open access article distributed under the Creative Commons Attribution License (the “License”), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. Notwithstanding the ProQuest Terms and Conditions, you may use this content in accordance with the terms of the License. http://creativecommons.org/licenses/by/4.0</rights><lds50>peer_reviewed</lds50><oa>free_for_read</oa><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c360t-ec3bd06ef66e8f9fc11360bfd5f861290dfa37fd2f0bbd02f622ae17b36911e73</citedby><cites>FETCH-LOGICAL-c360t-ec3bd06ef66e8f9fc11360bfd5f861290dfa37fd2f0bbd02f622ae17b36911e73</cites><orcidid>0000-0001-6214-3793 ; 0000-0001-6379-6032</orcidid></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><link.rule.ids>314,776,780,4010,27900,27901,27902</link.rule.ids></links><search><contributor>Sadarangani, Kishin</contributor><contributor>Kishin Sadarangani</contributor><creatorcontrib>Sun, Min</creatorcontrib><creatorcontrib>Liu, Jing</creatorcontrib><title>Iterative Algorithms for Symmetric Positive Semidefinite Solutions of the Lyapunov Matrix Equations</title><title>Mathematical problems in engineering</title><description>It is well-known that the stability of a first-order autonomous system can be determined by testing the symmetric positive definite solutions of associated Lyapunov matrix equations. However, the research on the constrained solutions of the Lyapunov matrix equations is quite few. In this paper, we present three iterative algorithms for symmetric positive semidefinite solutions of the Lyapunov matrix equations. The first and second iterative algorithms are based on the relaxed proximal point algorithm (RPPA) and the Peaceman–Rachford splitting method (PRSM), respectively, and their global convergence can be ensured by corresponding results in the literature. The third iterative algorithm is based on the famous alternating direction method of multipliers (ADMM), and its convergence is subsequently discussed in detail. Finally, numerical simulation results illustrate the effectiveness of the proposed iterative algorithms.</description><subject>Algorithms</subject><subject>Computer simulation</subject><subject>Control theory</subject><subject>Convergence</subject><subject>Convex analysis</subject><subject>Engineering</subject><subject>Iterative algorithms</subject><subject>Iterative methods</subject><subject>Matrix methods</subject><subject>Methods</subject><subject>Numerical analysis</subject><subject>Optimization</subject><subject>Parameter estimation</subject><subject>System theory</subject><issn>1024-123X</issn><issn>1563-5147</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2020</creationdate><recordtype>article</recordtype><sourceid>RHX</sourceid><sourceid>BENPR</sourceid><recordid>eNqF0M9LwzAUB_AgCs7pzbMEPGpdXtKm7XGMqYOJwhS8lbRNXMbabEk63X9v9gM8esrL4_Pegy9C10AeAJJkQAklA57zLCb0BPUg4SxKIE5PQ01oHAFln-fowrkFIRQSyHqomnhphdcbiYfLL2O1nzcOK2PxbNs00ltd4Tfj9F7MZKNrqXSrffiYZee1aR02Cvu5xNOtWHWt2eAXEcZ-8HjdiT24RGdKLJ28Or599PE4fh89R9PXp8loOI0qxomPZMXKmnCpOJeZylUFEPqlqhOVcaA5qZVgqaqpImWAVHFKhYS0ZDwHkCnro9vD3pU16046XyxMZ9twsqCMQ5rnacyDuj-oyhrnrFTFyupG2G0BpNjFWOxiLI4xBn534HPd1uJb_6dvDloGI5X40xCO5zH7Bb9YfbE</recordid><startdate>2020</startdate><enddate>2020</enddate><creator>Sun, Min</creator><creator>Liu, Jing</creator><general>Hindawi Publishing Corporation</general><general>Hindawi</general><general>Hindawi Limited</general><scope>ADJCN</scope><scope>AHFXO</scope><scope>RHU</scope><scope>RHW</scope><scope>RHX</scope><scope>AAYXX</scope><scope>CITATION</scope><scope>7TB</scope><scope>8FD</scope><scope>8FE</scope><scope>8FG</scope><scope>ABJCF</scope><scope>ABUWG</scope><scope>AFKRA</scope><scope>ARAPS</scope><scope>AZQEC</scope><scope>BENPR</scope><scope>BGLVJ</scope><scope>CCPQU</scope><scope>CWDGH</scope><scope>DWQXO</scope><scope>FR3</scope><scope>GNUQQ</scope><scope>HCIFZ</scope><scope>JQ2</scope><scope>K7-</scope><scope>KR7</scope><scope>L6V</scope><scope>M7S</scope><scope>P5Z</scope><scope>P62</scope><scope>PIMPY</scope><scope>PQEST</scope><scope>PQQKQ</scope><scope>PQUKI</scope><scope>PRINS</scope><scope>PTHSS</scope><orcidid>https://orcid.org/0000-0001-6214-3793</orcidid><orcidid>https://orcid.org/0000-0001-6379-6032</orcidid></search><sort><creationdate>2020</creationdate><title>Iterative Algorithms for Symmetric Positive Semidefinite Solutions of the Lyapunov Matrix Equations</title><author>Sun, Min ; Liu, Jing</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c360t-ec3bd06ef66e8f9fc11360bfd5f861290dfa37fd2f0bbd02f622ae17b36911e73</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2020</creationdate><topic>Algorithms</topic><topic>Computer simulation</topic><topic>Control theory</topic><topic>Convergence</topic><topic>Convex analysis</topic><topic>Engineering</topic><topic>Iterative algorithms</topic><topic>Iterative methods</topic><topic>Matrix methods</topic><topic>Methods</topic><topic>Numerical analysis</topic><topic>Optimization</topic><topic>Parameter estimation</topic><topic>System theory</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Sun, Min</creatorcontrib><creatorcontrib>Liu, Jing</creatorcontrib><collection>الدوريات العلمية والإحصائية - e-Marefa Academic and Statistical Periodicals</collection><collection>معرفة - المحتوى العربي الأكاديمي المتكامل - e-Marefa Academic Complete</collection><collection>Hindawi Publishing Complete</collection><collection>Hindawi Publishing Subscription Journals</collection><collection>Hindawi Publishing Open Access</collection><collection>CrossRef</collection><collection>Mechanical & Transportation Engineering Abstracts</collection><collection>Technology Research Database</collection><collection>ProQuest SciTech Collection</collection><collection>ProQuest Technology Collection</collection><collection>Materials Science & Engineering Collection</collection><collection>ProQuest Central (Alumni Edition)</collection><collection>ProQuest Central UK/Ireland</collection><collection>Advanced Technologies & Aerospace Collection</collection><collection>ProQuest Central Essentials</collection><collection>ProQuest Central</collection><collection>Technology Collection</collection><collection>ProQuest One Community College</collection><collection>Middle East & Africa Database</collection><collection>ProQuest Central Korea</collection><collection>Engineering Research Database</collection><collection>ProQuest Central Student</collection><collection>SciTech Premium Collection</collection><collection>ProQuest Computer Science Collection</collection><collection>Computer Science Database</collection><collection>Civil Engineering Abstracts</collection><collection>ProQuest Engineering Collection</collection><collection>Engineering Database</collection><collection>Advanced Technologies & Aerospace Database</collection><collection>ProQuest Advanced Technologies & Aerospace Collection</collection><collection>Publicly Available Content Database</collection><collection>ProQuest One Academic Eastern Edition (DO NOT USE)</collection><collection>ProQuest One Academic</collection><collection>ProQuest One Academic UKI Edition</collection><collection>ProQuest Central China</collection><collection>Engineering Collection</collection><jtitle>Mathematical problems in engineering</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Sun, Min</au><au>Liu, Jing</au><au>Sadarangani, Kishin</au><au>Kishin Sadarangani</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Iterative Algorithms for Symmetric Positive Semidefinite Solutions of the Lyapunov Matrix Equations</atitle><jtitle>Mathematical problems in engineering</jtitle><date>2020</date><risdate>2020</risdate><volume>2020</volume><issue>2020</issue><spage>1</spage><epage>10</epage><pages>1-10</pages><issn>1024-123X</issn><eissn>1563-5147</eissn><abstract>It is well-known that the stability of a first-order autonomous system can be determined by testing the symmetric positive definite solutions of associated Lyapunov matrix equations. However, the research on the constrained solutions of the Lyapunov matrix equations is quite few. In this paper, we present three iterative algorithms for symmetric positive semidefinite solutions of the Lyapunov matrix equations. The first and second iterative algorithms are based on the relaxed proximal point algorithm (RPPA) and the Peaceman–Rachford splitting method (PRSM), respectively, and their global convergence can be ensured by corresponding results in the literature. The third iterative algorithm is based on the famous alternating direction method of multipliers (ADMM), and its convergence is subsequently discussed in detail. Finally, numerical simulation results illustrate the effectiveness of the proposed iterative algorithms.</abstract><cop>Cairo, Egypt</cop><pub>Hindawi Publishing Corporation</pub><doi>10.1155/2020/6968402</doi><tpages>10</tpages><orcidid>https://orcid.org/0000-0001-6214-3793</orcidid><orcidid>https://orcid.org/0000-0001-6379-6032</orcidid><oa>free_for_read</oa></addata></record> |
fulltext | fulltext |
identifier | ISSN: 1024-123X |
ispartof | Mathematical problems in engineering, 2020, Vol.2020 (2020), p.1-10 |
issn | 1024-123X 1563-5147 |
language | eng |
recordid | cdi_proquest_journals_2361799746 |
source | Wiley Online Library Open Access; EZB-FREE-00999 freely available EZB journals; Alma/SFX Local Collection |
subjects | Algorithms Computer simulation Control theory Convergence Convex analysis Engineering Iterative algorithms Iterative methods Matrix methods Methods Numerical analysis Optimization Parameter estimation System theory |
title | Iterative Algorithms for Symmetric Positive Semidefinite Solutions of the Lyapunov Matrix Equations |
url | https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-02-04T09%3A10%3A36IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_cross&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Iterative%20Algorithms%20for%20Symmetric%20Positive%20Semidefinite%20Solutions%20of%20the%20Lyapunov%20Matrix%20Equations&rft.jtitle=Mathematical%20problems%20in%20engineering&rft.au=Sun,%20Min&rft.date=2020&rft.volume=2020&rft.issue=2020&rft.spage=1&rft.epage=10&rft.pages=1-10&rft.issn=1024-123X&rft.eissn=1563-5147&rft_id=info:doi/10.1155/2020/6968402&rft_dat=%3Cproquest_cross%3E2361799746%3C/proquest_cross%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=2361799746&rft_id=info:pmid/&rfr_iscdi=true |